Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8303
Title: On theta_(I,J )-continuous functions
Authors: Al-Omari, Ahmad
Noiri, Takashi
Keywords: theta_(I,J )-continuousstrongly theta-continuousweakly J -continuoustheta-continuousideal topological space
Issue Date: 2012
Publisher: EUT Edizioni Università di Trieste
Source: Ahmad Al-Omari and Takashi Noiri, "On theta_(I,J )-continuous functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 399–411.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
44 (2012)
Abstract: 
In this paper we investigate some properties of theta_(I,J )-continuous functions in ideal topological spaces. Moreover the relationships
with other related functions are discussed.
Type: Article
URI: http://hdl.handle.net/10077/8303
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)

Files in This Item:
File Description SizeFormat
AlOmari_Noiri_RIMUT44.pdf254.96 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

622
Last Week
0
Last month
2
checked on Jun 7, 2020

Download(s) 50

919
Last Week
0
Last month
0
checked on Jun 7, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.